MathSciNet Relay Station
MathSciNet bibliographic data
MR1922439 60G15 (26A33 47B06 47G10)
Belinsky, Eduard; Linde, Werner Small ball probabilities of fractional Brownian sheets via fractional integration operators. J. Theoret. Probab. 15 (2002), no. 3, 589–612.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement